Ob-Gyn questions? Ask a gynecologist online.
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for waiting. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. If you haven't had any vaginal discharge or haven't had developed a pimple in the vaginal area, this means that you never had any staph infection in your vagina. Even if you have got such infection in your vagina then the antibiotic should have cleared the infection anywhere in the body. Antibiotic you are taking orally is supposed to get mixed in your blood stream and as a result it takes care of any such staph infection in your body. So just relax and don't stress yourself. I would suggest you to use the nasal ointment for at least a month. I reassure you and give you my words that you are going to be alright. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards